MAUDE Adverse Event Report: COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2018 during use on a patient the 700-series ventilator abruptly stops the ventilation when the oxygen concentration is adjusted to pure oxygen.At that time, the ventilator automatically alarms to immediately replace the ventilator.The patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.Between (b)(6) 2016 to (b)(6) 2018 there were several times when the ventilator did not pass the power on self-test (post).The agent engineer recommended to replace the proportional solenoid (psol) board , but the hospital management did not report to the manufacturer.

Brand Name
PURITAN BENNETT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,gw
MDR Report Key7542952
Report Number8020893-2018-00237
Device Sequence Number16619027
Product Code CBK
UDI-Device Identifier10884521180932
UDI-Public10884521180932
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-760220DIUA-EN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR